Skip to Content

Doese aspirin cause allergy as hives arround lips?

Responses (2)

kaismama 24 Feb 2014

It can and if you have that now get to a dr immediately it can go bad fast.

hodhodah 24 Feb 2014

I have been to the doctor he gave me antihistamine and cream but he did not tell me to stop the aspirin

DzooBaby 24 Feb 2014

You need to use common sense. If the aspirin is causing an allergic reaction, you need to STOP the aspirin. Swelling and hives around the mouth is a dangerous response because if you keep exposing yourself to the allergen (in this case the aspirin) at some point your throat and airway could start to swell and this is a medical emergency! Stop taking the aspirin, especially if it is just being taken as a preventative measure. The risks outweigh the benefits in your case.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions